Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2035-09.pdf629.04 kBAdobe PDFView/Open
Title: A CHERNOFF PRODUCT FORMULA FOR GRADIENT FLOWS IN METRIC SPACES (Researches on isometries from various viewpoints)
Authors: Tanaka, Naoki
Author's alias: 田中, 直樹
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 74
End page: 79
URI: http://hdl.handle.net/2433/236816
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.